# SDR SWAA2023122735210

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 59,801 hours, 35,900 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 12D & 12F WILL NOT STAY UPRIGHT. ROW 13 DEF ALSO UNUSABLE.<[01] R+R HYDRO LOCK AT SEATS 12 D;E;F REF AMM 25-22-00;[02] AUTH# 172180;[03] UPDATED AUTHORIZATION NUMBER
